Lefschetz-Verdier trace formula and a generalization of a theorem of Fujiwara

Yakov Varshavsky*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

33 Scopus citations


The goal of this paper is to generalize a theorem of Fujiwara (Deligne's conjecture) to the situation appearing in a joint work [KV] with David Kazhdan on the global Langlands correspondence over function fields. Moreover, our proof is more elementary than the original one and stays in the realm of ordinary algebraic geometry, that is, does not use rigid geometry. We also give a proof of the Lefschetz-Verdier trace formula and of the additivity of filtered trace maps, thus making the paper essentially self-contained.

Original languageAmerican English
Pages (from-to)271-319
Number of pages49
JournalGeometric and Functional Analysis
Issue number1
StatePublished - Apr 2007

Bibliographical note

Funding Information:
Keywords and phrases: Lefschetz trace formula, Deligne’s conjecture AMS Mathematics Subject Classification: Primary: 14F20; Secondary: 11G25, 14G15 The work was supported by the Israel Science Foundation (Grant No. 555/04)


  • Deligne's conjecture
  • Lefschetz trace formula


Dive into the research topics of 'Lefschetz-Verdier trace formula and a generalization of a theorem of Fujiwara'. Together they form a unique fingerprint.

Cite this